# SDR IPXA09158020

- Difficulty date: December 12, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONCE ESCAPE SLIDE IS PLACED IN DISARMED, THE HOLE FOR THE PIN IS MISALIGNED.     R & R DUAL ESCAPE SLIDE GIRT BAR SLIDERS IAW MM 25-61-21-04. C/W ADJ & TEST OF ESCAPE SLIDE RELEASE MECHANISM IAW 52-10-30-05 PAR D OPS CK GOOD. PLACARD REMOVED.
